# SDR HNAA2021060100231

- Difficulty date: May 31, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 38,546 hours, 34,864 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Warning Message
- Condition: False Activation
- Location: Pitch Trim
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDIS  686     27-41  2396533  31MAY21  CLT  CLOSE
      ON FINAL PITCH TRIM MAIN INOP MESSAGE APPEARED ON EICAS
FACT  31MAY21  20:17  CLT
            PDPU CND C/W TASK 27-40-00-700-802-A AND 27-40-00-700-803-A NO DEFECTS NOTED OPS CHECK GOOD A/C OK FOR SERVICE
